Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Is it possible for you to ask your question in a little bit more detail?
my friend took by mistake 2does of laamictal and a lot of ambient on last wednesday.She has severe memory loss and is very easily confused.she was practicallypsychotic making no sense at all. she still doing very poorly. her normal prescriptions are neuranton, clonapin,laminal saphris and muscle relaxers. her life is a mess-welfare and medicaid and possible eviction. she was diagnosed with depression ans
Thanks for your reply. Yes, overdose of Zolpidem (Ambien) can indeed cause symptoms such as excessive sedation, confusion and memory disturbance which could be due to both the previously mentioned reasons.
Psychotic symptoms may also appear in such patients.
I really do appreciate your concern towards your friend well being.
If she is physically fit and health there are chances that she will recover and these symptoms will subside gradually.
I hope this answers your question. Please feel free to discuss further if you have other questions and press the reply back button. If you are satisfied with my answers, please rate one of the positive ratings (3,4,5) as this is the only way how we are compensated for our time and expertise.